Thursday, January 16, 2014

Dreaming of Color and Warmth

Turned on the wayback  machine to find some color and beauty on this really gritty-gray, dark and frustrating day.  I am still scary sick, and to complicate it, I have had the most awful reaction to coming off the prednisone.  I can never take that drug again. All day yesterday, on top of the deep cough, my head was numb, my upper abdomen throbbed and pulsated causing pain that felt like a heart attack, and I became more and more confused and exhausted.  I fell in to a deep sleep at midnight and woke at 3 am this morning drenched in perspiration and shaking. It has been that way all day.  I've been back and forth with the doctor and nurse on the phone and they assure me I should be better tomorrow as the drug leaves my system gradually.
Tomorrow will be a better day!  Hope your day was a lovely one......
Two months and we will be on beautiful warm Eleuthera!!  


Balisha said...

I have never taken prednisone, but I have a fear of it. I think that Ernestine has a hard time coming off of it. You might ask her about how she is affected. Bad enough to feel badly with your ailment... without the medicine making you feel bad too.
Hope this is mostly behind you.

Judy said...

Yes--I was going to say what Balisha said. Ernestine has a terrible time with it. I have had no problem with it, but different drugs effect people differently. I cannot take Vicodin--it makes me hallucinate, but I can take Percocet, which has the oxy codeine in it also. Who knows, but the Prednisone is a wonder drug for severe infections. Fred was on it a lot.